skin-hair-icon
Any side effects?
My skin type-sensitive (very fair type) in nature. As per my Dermetologist, I have been using: Derclean(cleanser), Spetcraban (suncreen SPF30). Venusia Moisturising Lotion (Dr.Reddy's ) over two years now (because of sun allergy). Are there any side effects associated with the above. When can I RESUME to normal creams/lotions/facewash.
224 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Kaveri Thapa
Dermatologist 5 yrs exp East Sikkim
If you dont have any allergic dermatitis to the mentioned products then you should continue the same.....Photoprotection is a must
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Warfarin side effects Escitalopram side effects Effects of sun poisoning
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.